# SDR DXTA2009041303598

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 7,961 hours, 4,878 cycles
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 991455810
- Part serial: 154
- Condition: Inoperative
- Part time: 2,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT,  AMBER "PITCH FEEL FAIL" MESSAGE ILLUMINATED.  AFTER DESCENDING TO 8,000 FT FOR DEVIATION, MESSAGE EXTINGUISHED.  AFTER ABOUT 3-5 MINUTES MESSAGE CAME BACK ON AND STAYED ON FOR 5-10 MINUTES, THEN EXTINGUISHED AND REMAINED OFF.   PERFORMED PITCH FEED SYSTEM FUNCTIONAL CHECK AND FOUND L/H PITCH FEED ACTUATOR NOT RESPONDING, ALSO RECEIVED PITCH FEEL FOIL MESSAGE 4/10/9 REMOVED L/H LOAD BEAM ASSY. REMOVED AND REPLACED L/H PITCH FEED ACTUATOR.  INSTALLED L/H LOAD BEAM ASSY BACK IN AIRCRAFT IAW 750 CE M/M CHAPTER 27-33-00. L/W ALL SAFETIES NEEDS FUNCTIONAL CHECK AND CLOSE UP. PERFORMED PITCH FUEL SYSTEM FUNCTIONAL CHECK IAW 750 MM 27-30-00.  OPS CHECKED GOOD.
